# SDR IPXA2022020478635

- Difficulty date: January 10, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER 48 IS CRACKED BETWEEN STA. XCW= 35.1 TO XCW= 58.6.REPAIRED CRACKED CENTER WING TANK STRINGER BETWEEN STA. XCW= 35.1 TO XCW= 58.6 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
